# SDR YENA2025100300994

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10101
- Aircraft time: 16,678 hours, 3,111 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 38E936
- Part serial: 23337
- Condition: Failed
- Location: Zone 600
- Part time: 16,678 hours, 3,111 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#354, DUB-JFK. (ETOPS) "WING ANTI-ICE RIGHT HIGH PRESSURE ECAM; REMOVED AND REPLACED WING ANTI-ICE RIGHT HIGH VALVE. REF AMM 30-11-51 OPS CHK NORMAL.
